Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups

Dihua Jiang University of Minnesota Baiying Liu Purdue University

Number Theory Representation Theory mathscidoc:1803.24006

Ann. Inst. Fourier, Grenoble, 66, (2), 477-519, 2016
We study the structures of Fourier coefficients of automorphic forms on symplectic groups based on their local and global structures related to Arthur parameters. This is a first step towards the general conjecture on the relation between the structure of Fourier coefficients and Arthur parameters for automorphic forms occurring in the discrete spectrum, given by the first named author.
Arthur Parameters, Fourier Coefficients, Unipotent Orbits, Automorphic Forms.
[ Download ] [ 2018-03-02 14:32:56 uploaded by Baiying_Liu ] [ 542 downloads ] [ 0 comments ]
@inproceedings{dihua2016arthur,
  title={Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups},
  author={Dihua Jiang, and Baiying Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180302143256429168963},
  booktitle={Ann. Inst. Fourier, Grenoble},
  volume={66},
  number={2},
  pages={477-519},
  year={2016},
}
Dihua Jiang, and Baiying Liu. Arthur parameters and Fourier coefficients for automorphic forms on symplectic groups. 2016. Vol. 66. In Ann. Inst. Fourier, Grenoble. pp.477-519. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180302143256429168963.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved